# SDR SWIA972007

- Difficulty date: October 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 12,717 hours, 17,644 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE UPON SELECTING FLAPS UP, ENCOUNTERED A FLAP DISAGREEMENT WITH THE OUTER PAIR HUNG BETWEEN 15 AND 0.  RECYCLED THE FLAPS AS PER THE QRH WITH NO SUCCESS.  SUBSEQUENTLY RETURNED TO SFO.  REPLACED FLAP ANNUNCIATOR ASSEMBLY, OPS CHECKS GOOD.  P/N ON:  3471001001C, S/N ON:  0086, S/N OFF:  0077.
